Vestnik Udmurtskogo Universiteta. Matematika. Mekhanika. Komp'yuternye Nauki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Udmurtskogo Universiteta. Matematika. Mekhanika. Komp'yuternye Nauki, 2016, Volume 26, Issue 2, Pages 258–270
DOI: https://doi.org/10.20537/vm160212
(Mi vuu537)
 

This article is cited in 6 scientific papers (total in 6 papers)

MATHEMATICS

Algorithms of optimal set covering on the planar R2

V. N. Ushakov, P. D. Lebedev

N. N. Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, ul. S. Kovalevskoi, 16, Yekaterinburg, 620990, Russia
Full-text PDF (293 kB) Citations (6)
References:
Abstract: The problem of optimal covering of planar convex sets with a union of a given number n of equal disks is studied. Criterion of optimality is a minimization of disks' radius, which gives an opportunity to reduce the optimization problem to a construction of the best Chebyshev n-net of a convex set. Numerical methods based on dividing the set into Dirichlet zones and finding characteristic points are suggested and proved in the present paper. One of the main elements of the methods is a Chebyshev center calculation for a compact convex set. Stochastic algorithms for generating an initial position of the n-net points are presented. Modeling of some examples is computed and visualization of the constructed covering is realized.
Keywords: disk covering, best Chebyshev net, Chebyshev center, Dirichlet zone, characteristic points, closed curve.
Funding agency Grant number
Russian Science Foundation 15-11-10018
Received: 15.04.2016
Bibliographic databases:
Document Type: Article
UDC: 514.174.3
MSC: 05B40
Language: Russian
Citation: V. N. Ushakov, P. D. Lebedev, “Algorithms of optimal set covering on the planar R2”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 26:2 (2016), 258–270
Citation in format AMSBIB
\Bibitem{UshLeb16}
\by V.~N.~Ushakov, P.~D.~Lebedev
\paper Algorithms of optimal set covering on the planar $\mathbb{R}^2 $
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2016
\vol 26
\issue 2
\pages 258--270
\mathnet{http://mi.mathnet.ru/vuu537}
\crossref{https://doi.org/10.20537/vm160212}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3522930}
\elib{https://elibrary.ru/item.asp?id=26244785}
Linking options:
  • https://www.mathnet.ru/eng/vuu537
  • https://www.mathnet.ru/eng/vuu/v26/i2/p258
  • This publication is cited in the following 6 articles:
    1. P. D. Lebedev, O. A. Kuvshinov, “Algoritmy postroeniya suboptimalnykh pokrytii ploskikh figur krugami v klassakh regulyarnykh reshetok”, Izv. IMI UdGU, 61 (2023), 76–93  mathnet  crossref
    2. S. N. Smirnov, “Guaranteed Deterministic Approach to Superhedging: Sensitivity of Solutions of the Bellman-Isaacs Equations and Numerical Methods”, Comput Math Model, 31:3 (2020), 384  crossref
    3. P. D. Lebedev, “Iteratsionnye metody postroeniya approksimatsii optimalnykh pokrytii nevypuklykh ploskikh mnozhestv”, Chelyab. fiz.-matem. zhurn., 4:1 (2019), 5–17  mathnet  crossref  elib
    4. Pavel Lebedev, Vladimir Ushakov, Communications in Computer and Information Science, 1090, Mathematical Optimization Theory and Operations Research, 2019, 244  crossref
    5. P. D. Lebedev, N. G. Lavrov, “Algoritmy postroeniya optimalnykh upakovok sharov v ellipsoidy”, Izv. IMI UdGU, 52 (2018), 59–74  mathnet  crossref  elib
    6. V. N. Ushakov, P. D. Lebedev, “Iteratsionnye metody minimizatsii khausdorfova rasstoyaniya mezhdu podvizhnymi mnogougolnikami”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 27:1 (2017), 86–97  mathnet  crossref  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Statistics & downloads:
    Abstract page:592
    Full-text PDF :247
    References:81
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025